# SDR WVER2017042500001

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 31,868 hours, 26,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Passenger Door
- Part time: 31,868 hours, 26,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER SKIN OF PASSENGER DOOR UNDER PANEL.
